# SDR SWAA2020021741399

- Difficulty date: February 11, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,172 hours, 28,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST AT LOCATION M1675. / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT LOCATION M1675 PER AMM 33-51-06.
